MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155215580468

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2015

Bleomycin-induced flagellate erythema in a patient with Hodgkin's lymphoma - A case report and review of literature.

Vennepureddy A, Siddique M N, Odaimi M, Terjanian T

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Bleomycin is a glycopeptide used as a chemotherapeutic agent for lymphomas, germ cell tumors, and pleurodesis of malignant pleural effusions. The pulmonary toxicity of bleomycin is well known while the cutaneous side effects are uncommon and varies from generalized hyperpigmentation, sclerodermoid changes, erythema multiformae, and gangrene to flagellate dermatosis. Here we report a characteristic but rare side effect of flagellate erythema, which developed secondary to bleomycin in a 27-year old woman with Hodgkin's lymphoma after two cycles of treatment with adriamycin, bleomycin, vinblastine, dacarbazine regimen. The rash subsided after discontinuation of bleomycin and treatment with steroids.

Для цитирования: Vennepureddy A, Siddique M N, Odaimi M, Terjanian T. Bleomycin-induced flagellate erythema in a patient with Hodgkin's lymphoma - A case report and review of literature.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2015. DOI: 10.1177/1078155215580468.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.